How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: OB GYN
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your OB GYN Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I had this very smell, for about 4 months. No discharge. No

Customer Question

I had this very smell, for about 4 months. No discharge. No fish smell. I shower twice a day, I use summer Eve. But I can smell about 2 to 3 hours later. I had a unsound, they said my
JA: OK. The Gynecologist will need to help you with this. Is there anything else the Gynecologist should be aware of?
Customer: U, wall was thick.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Chaithanya replied 1 year ago.
Hello,
I'm Dr Chaithanya attending you
Please wait while I type the answer for you
Expert:  Dr Chaithanya replied 1 year ago.
please proceed to tell. You stopped in the middle. Have you been to gynaecologist? Investigated?
Customer: replied 1 year ago.
I had a unsound and said my u, was thick. The dr. Removed two ploy. Was ok. What is causing this smell. I was on medicine for 5 days. Not after three days the smell is back.
Expert:  Dr Chaithanya replied 1 year ago.

What medicine were you on?

Expert:  Dr Chaithanya replied 1 year ago.

Hi What medicines you took for 5 days?